# SDR U30A200600005

- Difficulty date: May 7, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N267AV
- Make and model: Airbus A320-214
- Aircraft serial: 1198
- Aircraft time: 15,858 hours, 9,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 58799
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLT 560 (ORD-PUJ), DURING WEEKLY MAINTENANCE CK, MAINTENANCE OBSERVED THE EMERGENCY ESCAPE FLOOR PATH LIGHTING WAS INOP AT ROWS 5 & 6.  (SUSPECT P/N 5879-9, CABLE, LEAD ASSY).  PART IS ON ORDER.  AIRCRAFT WAS RELEASED PER MEL 33-50-03-3 (NON-EXIT CUE LIGHTS).  AIRCRAFT RETURNED TO SERVICE. NOTE: CORRECTED TYPO OF REGISTRATION NUMBER (FROM N276AV TO N267AV, ALL OTHER INFO VALID) ON 11 MAY 06 & RESUBMITTED.  ON 13 MAY 2006, MAINTENANCE REPLACED DEFECTIVE LEAD ASSY-CABLE P/N 5879-9 & SYSTEM OP'S CK'D OK.  THIS CLEARS MEL 33-50-30-3 AND CLOSES THIS SDR.  AIRCRAFT RETURNED TO SERVICE.
